On restriction estimates for discrete quadratic surfaces

Kevin Hughes, Kevin Henriot

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)
156 Downloads (Pure)

Abstract

We obtain truncated restriction estimates of an unexpected form for dis-
crete surfaces
S_N = \{ (n_1,...,n_d,R(n_1,...,n_d)) : n_i \in [-N,N] \cap \ZZ \}
where R is an indefinite quadratic form with integer matrix.
Original languageEnglish
Pages (from-to)7139–7159
Number of pages19
JournalInternational Mathematics Research Notices
Volume2019
Issue number23
Early online date3 Feb 2018
DOIs
Publication statusPublished - Dec 2019

Fingerprint

Dive into the research topics of 'On restriction estimates for discrete quadratic surfaces'. Together they form a unique fingerprint.

Cite this